# SDR R61A202501020001

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 26,526 hours, 18,304 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367329003
- Part serial: 2454
- Condition: Faulted
- Location: Zone 100
- Part time: 26,521 hours, 18,300 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

FUEL 1 LOW LEVEL ON SHORT FINAL, DESPITE 7200LBS FUEL IN TANK. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FUEL CONDITIONING UNIT.
